# SDR UIEA2020030600393

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,840 hours, 17,451 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE AT TOUCHDOWN.( PERFORMED R/H FWD WINDOW BITE TEST I.A.W FIM 30-41 FAULT TREE 804. TEST SUCCESSFUL.  )
